Holomorphic orbispheres in elliptic curve quotients and Diophantine equations

Hansol Hong, Hyung Seok Shin

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We compute quantum cohomology rings of elliptic P1 orbifolds via orbicurve counting. The main technique is the classification theorem which relates holomorphic orbicurves with certain orbifold coverings. The countings of orbicurves are related to the integer solutions of Diophantine equations. This reproduces the computation of Satake and Takahashi in the case of P13 ,3,3 via a different method.

Original languageEnglish
Pages (from-to)197-242
Number of pages46
JournalKyoto Journal of Mathematics
Issue number2
Publication statusPublished - 2016 Jun

Bibliographical note

Publisher Copyright:
© 2016 by Kyoto University.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Holomorphic orbispheres in elliptic curve quotients and Diophantine equations'. Together they form a unique fingerprint.

Cite this